\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Inverse problems for evolution equations with time dependent operator-coefficients

Abstract Related Papers Cited by
  • In this paper we study an inverse problem with time dependent operator-coefficients. We indicate sufficient conditions for the existence and the uniqueness of a solution to this problem. A number of concrete applications to partial differential equations is described.
    Mathematics Subject Classification: Primary: 34G10; Secondary: 34A55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    P. Acquistapace, A unified approach to abstract linear nonautonomous parabolic equations, Rend. Sem. Mat.Univ. Padova, 78 (1987), 47-107.

    [2]

    M. Al Horani and A. Favini, Degenerate first-order identification problems in Banach spaces, in Differential equations: inverse and direct problems (eds. A. Favini and A. Lorenzi), Taylor and Francis Group, 251 (2006), 1-15.doi: 10.1201/9781420011135.ch1.

    [3]

    M. Al Horani and A. Favini, An identification problem for first-order degenerate differential equations, J. Optim. Theory Appl., 130 (2006), 41-60.doi: 10.1007/s10957-006-9083-y.

    [4]

    M. Al Horani and A. Favini, Degenerate first-order inverse problems in Banach spaces, Nonlinear Anal., 75 (2012), 68-77.doi: 10.1016/j.na.2011.08.001.

    [5]

    M. Al Horani and A. Favini, First-order inverse evolution equations, Evol. Equ. Control Theory, 3 (2014), 355-361.doi: 10.3934/eect.2014.3.355.

    [6]

    M. Al Horani and A. Favini, Inverse problems for singular differential-operator equations with higher order polar singularities, Discrete. Contin. Dyn. Syst. Ser. B, 19 (2014), 2159-2168.doi: 10.3934/dcdsb.2014.19.2159.

    [7]

    M. Al Horani and A. Favini, Perturbation method for first and complete second order differential equations, J. Optim. Theory Appl., 166 (2015), 949-967.doi: 10.1007/s10957-015-0733-9.

    [8]

    H. Amann, Linear and Quasilinear Parabolic Problems. Vol. I. Abstract Linear Theory, Monographs in Mathematics, 89, Birkhauser, Basel-Borton-Berlin, 1995.doi: 10.1007/978-3-0348-9221-6.

    [9]

    S. Bertoni, Stability of CD-systems under perturbations in the Favard class, Mediterr. J. Math., 11 (2014), 1195-1204.doi: 10.1007/s00009-013-0376-8.

    [10]

    A. Favini and A. Lorenzi, Identification problems for singular integro-differential equations of parabolic type I, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 12 (2005), 303-328.

    [11]

    A. Favini and A. Lorenzi, Identification problems in singular integro-differential equations of parabolic type II, Nonlinear Anal., 56 (2004), 879-904.doi: 10.1016/j.na.2003.10.018.

    [12]

    A. Favini, A. Lorenzi, G. Marinoschi and H. Tanabe, Perturbation methods and identification problems for degenerate evolution systems, Advances in mathematics, Ed. Acad. Române, Bucharest, (2013), 145-156.

    [13]

    A. Favini, A. Lorenzi and H. Tanabe, Direct and inverse problems for systems of singular differential boundary-value problems, Electron. J. Differential Equations, 225 (2012), 1-34.

    [14]

    A. Favini, A. Lorenzi and H. Tanabe, First-order regular and degenerate identification differential problems, Abstr. Appl. Anal., (2015), Art. ID 393624, 42 pp.doi: 10.1155/2015/393624.

    [15]

    A. Favini, A. Lorenzi and H. Tanabe, Degenerate integro-differential equations of parabolic type with Robin boundary conditions, submitted.

    [16]

    A. Favini, A. Lorenzi and H. Tanabe, Direct and inverse degenerate parabolic differential equations with multi-valued operators, Electron. J. Diff. Equ., 2015 (2015), 1-22.

    [17]

    A. Favini and G. Marinoschi, Identification of the time derivative coefficient in a fast diffusion degenerate equation, J. Optim. Theory Appl., 145 (2010), 249-269.doi: 10.1007/s10957-009-9635-z.

    [18]

    A. Favini and H. Tanabe, Degenerate differential equations of parabolic type and inverse problems, Proceeding, Seminar on Partial Differential Equations, Osaka University, Osaka (2015), 89-100.

    [19]

    A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Marcel Dekker. Inc. New York, 1999.

    [20]

    A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, Basel, 1995.doi: 10.1007/978-3-0348-9234-6.

    [21]

    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differntial Equations, Applied Mathematical Sciences 44, Springer, Berlin, 1983.doi: 10.1007/978-1-4612-5561-1.

    [22]

    A.I. Prilepko, D.G. Orlovsky and I.A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker. Inc. New York, 2000.

    [23]

    H, Tanabe, Functional Analytic Methods for Partial Differential Equations, Monographs and Textbooks in Pure and Applied Mathematics 204, Marcel Dekker, Inc. New York, 1997.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(260) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return